Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 33, NWS Wilmington, OH

May 11, 2014Hocking County, Pickaway County, Ross County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 11, 2014, 10:13 PM EDT for Hocking County, Pickaway County, Ross County, Ohio. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2014, 10:13 PM EDT (02:13 UTC)
Expired
May 11, 2014, 11:00 PM EDT
In force
47 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Hocking County, OH, Pickaway County, OH, Ross County, OH

The radar

The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 10:25 PM EDTTSTM WND DMGKingston, OHTREES DOWNED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 556 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
556 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1269 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

689 
WUUS51 KILN 120213
SVRILN
OHC073-129-141-120300-
/O.NEW.KILN.SV.W.0033.140512T0213Z-140512T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1013 PM EDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ROSS COUNTY IN SOUTHWEST OHIO...
  SOUTHEASTERN PICKAWAY COUNTY IN CENTRAL OHIO...
  SOUTHWESTERN HOCKING COUNTY IN CENTRAL OHIO...

* UNTIL 1100 PM EDT.

* AT 1012 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  ANDERSONVILLE...MOVING SOUTHEAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  QUARTER SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  KINGSTON...
  CHILLICOTHE...
  HOCKING HILLS STATE PARK...

IN ADDITION...WHISLER...HALLSVILLE...ADELPHI...LAURELVILLE...
MOORESVILLE...LONDONDERRY...SOUTH BLOOMINGVILLE AND ILESBORO ARE NEAR
THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3939 8243 3939 8251 3937 8252 3937 8263
      3936 8264 3936 8274 3936 8275 3920 8276
      3942 8315 3957 8302 3943 8241
TIME...MOT...LOC 0213Z 302DEG 26KT 3944 8298

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$
3 follow-up statements
026 
WWUS51 KILN 120238
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1038 PM EDT SUN MAY 11 2014

OHC073-129-141-120300-
/O.CON.KILN.SV.W.0033.000000T0000Z-140512T0300Z/
HOCKING OH-PICKAWAY OH-ROSS OH-
1038 PM EDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR EASTERN ROSS...SOUTHEASTERN PICKAWAY AND SOUTHWESTERN HOCKING
COUNTIES...

AT 1033 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR HALLSVILLE...MOVING SOUTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
HOCKING HILLS STATE PARK.

IN ADDITION...LONDONDERRY...SOUTH BLOOMINGVILLE AND ILESBORO ARE NEAR
THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3939 8243 3939 8251 3937 8252 3937 8263
      3936 8264 3936 8275 3920 8276 3934 8301
      3955 8295 3943 8241
TIME...MOT...LOC 0238Z 296DEG 28KT 3940 8278

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$
014 
WWUS51 KILN 120249
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1049 PM EDT SUN MAY 11 2014

OHC129-141-120300-
/O.CAN.KILN.SV.W.0033.000000T0000Z-140512T0300Z/
PICKAWAY OH-ROSS OH-
1049 PM EDT SUN MAY 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROSS AND SOUTHEASTERN
PICKAWAY COUNTIES HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3939 8243 3939 8251 3937 8252 3937 8263
      3936 8264 3936 8273 3937 8275 3950 8274
      3950 8272 3943 8241
TIME...MOT...LOC 0250Z 290DEG 27KT 3940 8265

$$

OHC073-120300-
/O.CON.KILN.SV.W.0033.000000T0000Z-140512T0300Z/
HOCKING OH-
1049 PM EDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR SOUTHWESTERN HOCKING COUNTY...

AT 1046 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR SOUTH BLOOMINGVILLE...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...

LOCATIONS IMPACTED INCLUDE...
HOCKING HILLS STATE PARK.

IN ADDITION...SOUTH BLOOMINGVILLE AND ILESBORO ARE NEAR THE PATH OF
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3939 8243 3939 8251 3937 8252 3937 8263
      3936 8264 3936 8273 3937 8275 3950 8274
      3950 8272 3943 8241
TIME...MOT...LOC 0250Z 290DEG 27KT 3940 8265

HAIL...<0.75IN
WIND...60MPH

$$
522 
WWUS51 KILN 120300
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1100 PM EDT SUN MAY 11 2014

OHC073-120309-
/O.EXP.KILN.SV.W.0033.000000T0000Z-140512T0300Z/
HOCKING OH-
1100 PM EDT SUN MAY 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HOCKING COUNTY
WILL EXPIRE AT 1100 PM EDT...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE 
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...WIND GUSTS 
TO AROUND 50 MPH ARE STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3939 8243 3939 8251 3937 8252 3937 8263
      3936 8264 3936 8273 3937 8275 3950 8274
      3950 8272 3943 8241
TIME...MOT...LOC 0259Z 290DEG 27KT 3938 8257

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 8:17 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, May 11, 8:17 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
817 PM EDT SUN MAY 11 2014

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND ON
MONDAY AS MULTIPLE DISTURBANCES WORK ACROSS THE REGION. ADDITIONAL
THUNDERSTORMS ARE EXPECTED ON TUESDAY AS A COLD FRONT APPROACHES
THE AREA.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS
EVENING AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE AREA. SOME
OF THESE THUNDERSTORMS WILL CONTINUE TO BE STRONG TO SEVERE AND
THEREFORE WILL CONTINUE MENTIONING THE SEVERE THREAT IN THE HWO. THERE
WILL BE A LULL OR DECREASE IN PRECIPITATION DURING PART OF THE
NIGHT. BY THE END OF THE NEAR TERM HOWEVER MODELS ARE INDICATING
THAT A DECAYING MCS WILL BE MOVING INTO THE AREA.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
DECAYING MCS WILL MOVE ACROSS THE AREA THROUGH THE MIDDLE OF THE
DAY. ALTHOUGH THERE IS SOME DISAGREEMENT WITH THE MODELS ON THE
STRENGTH OF THIS FEATURE THERE IS ENOUGH CONFIDENCE TO INCREASE
PRECIPITATION CHANCES FOR THE MORNING AND MID DAY HOURS ON MONDAY.
WITH THIS PRECIPITATION MOVING INTO THE AREA HAVE ALSO INCREASED
CLOUD COVER AND DECREASED TEMPERATURES FOR MONDAY. THERE WILL BE A
LATE DAY RECOVERY IN TEMPERATURES.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
COLD FRONT WILL APPROACH THE REGION ON TUESDAY AND MOVE INTO THE
FORECAST AREA TUESDAY NIGHT. EXPECT THIS BOUNDARY TO STALL OUT
ACROSS THE AREA ON WEDNESDAY. SO CHANCE OF SHOWERS AND THUNDERSTORMS
WILL INCREASE THROUGH THE DAY TUESDAY AND CONTINUE INTO TUESDAY
EVENING WITH GREATER COVERAGE IN THE WEST CLOSER TO THE BOUNDARY.
APPEARS THAT THERE MAY BE A LULL IN ACTIVITY LATER TUESDAY NIGHT
INTO WEDNESDAY MORNING AS INSTABILITY DECREASES TO A DIURNAL MINIMUM
AND UPPER SUPPORT IS WEAK. BUT THEN A MORE VIGOROUS SHORT WAVE WILL
APPROACH FROM THE SOUTHWEST ON WEDNESDAY PROVIDING LARGE SCALE LIFT.
SO SHOWERS AND THUNDERSTORMS SHOULD BECOME NUMEROUS. TEMPERATURES
WILL BE WELL ABOVE NORMAL TUESDAY AND TUESDAY NIGHT. WEDNESDAY HIGHS
WILL BE QUITE DEPENDENT ON EXTENT OF CLOUD COVER AND HOW FAST
PRECIPITATION DEVELOPS.

SOUTHERN STREAM SHORT WAVE WILL LIFT TOWARDS THE REGION WEDNESDAY
NIGHT AND PHASE WITH THE NORTHERN STREAM. THIS WILL DEVELOP A CLOSED
LOW THAT WILL THEN SLOWLY LIFT NORTH THROUGH THE END OF THE WEEK.
INITIAL DISTURBANCE WILL MOVE EAST OF THE FORECAST AREA LATE
THURSDAY. THIS WILL HELP PUSH THE COLD FRONT EAST OF THE AREA. BUT
UNTIL THIS OCCURS CONDITIONS WILL BE WET WITH SHOWERS AND EMBEDDED
THUNDERSTORMS. THERE WILL BE A NARROWED DIURNAL RANGE WITH LOWS NEAR
NORMAL AND HIGHS BELOW NORMAL. ADDITIONAL WEAK DISTURBANCES ROTATING
AROUND THE UPPER LOW COULD BRING A FEW LIGHT SHOWERS WITH THE
SOMEWHAT BETTER CHANCE OF MEASURABLE PRECIPITATION ON FRIDAY.
SURFACE HIGH PRESSURE WILL BE ABLE TO BUILD IN OVER THE WEEKEND.
TEMPERATURES WILL BE 6 TO 12 DEGREES BELOW NORMAL FOR THE END OF THE
WEEK THROUGH THE WEEKEND.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
SCATTERED STORMS WILL CONTINUE THROUGH THE EARLY PART OF THE TAF
PERIOD. THESE COULD STILL BRING GUSTY WINDS WITH HEAVY DOWNPOURS
TEMPORARILY REDUCING VISIBILITY TO IFR. APPEARS THAT CONVECTION
SHOULD DIMINISH AFTER 03Z. THERE IS QUITE A BIT OF UNCERTAINTY
CONCERNING LATER CONVECTIVE POTENTIAL. BUT THERE ARE SIGNALS THAT
THE REMAINS OF A COMPLEX OF STORMS COULD DROP INTO THE REGION
AFTER 09Z. SO HAVE INCLUDED VCTS AT ALL TERMINALS FOR SEVERAL
HOURS AROUND 12Z. IT IS NOT OUT OF THE QUESTION THAT SOME
VISIBILITY RESTRICTIONS IN MIST COULD DEVELOP LATE TONIGHT...
ESPECIALLY IF STORMS DO NOT MATERIALIZE. BUT GIVEN UNCERTAINTIES
INVOLVED HAVE NOT INCLUDED IN THE FORECAST EXCEPT AT KLUK. IF A
COMPLEX DOES MOVE ACROSS THE AREA IN THE MORNING THEN THE CHANCE
OF ADDITIONAL STORMS THROUGH THE REMAINDER OF THE TAF PERIOD WILL
BE QUITE LOW.

OUTLOOK...THUNDERSTORMS POSSIBLE TUESDAY INTO WEDNESDAY NIGHT.
MVFR CEILINGS AND VISIBILITIES POSSIBLE WEDNESDAY INTO THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...
AVIATION...
Hazardous weather outlook, May 11, 6:02 PM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
602 PM EDT SUN MAY 11 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-122215-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
602 PM EDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THROUGH THIS
EVENING. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE. THE
MAIN THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED
TORNADO CANNOT BE RULED OUT.  IN ADDITION...BRIEF HEAVY DOWNPOURS
WILL BE POSSIBLE WITH THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, May 11, 8:56 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
856 PM EDT SUN MAY 11 2014

OHZ071-120130-
WARREN OH-
856 PM EDT SUN MAY 11 2014

...A STRONG THUNDERSTORM WILL AFFECT WARREN COUNTY THROUGH 930 PM
EDT...

AT 854 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR STATE
ROUTE 63 AT STATE ROUTE 741...MOVING EAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KINGS ISLAND...
LEBANON...MORROW AND WAYNESVILLE.

ALSO...HAGEMAN...KINGS MILLS...SOUTH LEBANON...PEKIN...GENNTOWN...
FORT ANCIENT...CAESAR CREEK STATE PARK...MIDDLEBORO...OREGONIA AND
HARVEYSBURG ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3952 8434 3955 8398 3931 8400 3933 8434
Local storm report, May 11, 9:18 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
918 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             4 NW WASHINGTON COURT H 39.58N 83.47W
05/11/2014  M1.00 INCH       FAYETTE            OH   PUBLIC

&&
Special weather statement, May 11, 9:24 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
924 PM EDT SUN MAY 11 2014

OHZ056-120200-
LICKING OH-
924 PM EDT SUN MAY 11 2014

...A STRONG THUNDERSTORM WILL AFFECT EASTERN LICKING COUNTY THROUGH
1000 PM EDT...

AT 920 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GRANVILLE...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HEATH AND NEWARK.

ALSO...ST. LOUISVILLE...PURITY...HANOVER...TOBOSO AND FALLSBURG ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4006 8219 4002 8219 3996 8254 4013 8260
      4025 8222 4024 8219 4024 8218 4006 8218
Local storm report, May 11, 9:26 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
926 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             ALPINE                  39.55N 85.18W
05/11/2014  M1.00 INCH       FAYETTE            IN   LAW ENFORCEMENT

            TREES ALSO REPORTED DOWN.

&&

ANOVAK
Special weather statement, May 11, 9:30 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
930 PM EDT SUN MAY 11 2014

OHZ063-064-120200-
FAYETTE OH-PICKAWAY OH-
930 PM EDT SUN MAY 11 2014

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PICKAWAY AND EASTERN
FAYETTE COUNTIES THROUGH 1000 PM EDT...

AT 929 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
HOLLAND...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CIRCLEVILLE.

ALSO...DEER CREEK LAKE...FIVE POINTS...WILLIAMSPORT...FOX AND LOGAN
ELM VILLAGE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3973 8289 3951 8288 3952 8330 3965 8334
Local storm report, May 11, 9:46 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
946 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     TSTM WND GST     NEW HOLLAND             39.55N 83.26W
05/11/2014  M60 MPH          FAYETTE            OH   AMATEUR RADIO

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 8:30 PM EDTSpecial Weather StatementILNButler45 min
May 11, 8:31 PM EDTSpecial Weather StatementILNFranklin29 min
May 11, 8:34 PM EDTSevere Thunderstorm WarningILNFranklin, Pickaway41 min
May 11, 8:56 PM EDTSpecial Weather StatementILNWarren34 min
May 11, 9:24 PM EDTSpecial Weather StatementILNLicking36 min
May 11, 9:30 PM EDTSpecial Weather StatementILNPickaway30 min
May 11, 9:44 PM EDTSevere Thunderstorm WarningILNFairfield, Fayette, Pickaway, Ross46 min
May 11, 10:57 PM EDTSpecial Weather StatementILNHocking33 min
May 11, 11:10 PM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross2 hr
May 12, 12:00 AM EDTFlash Flood WatchILNAuglaize, Champaign, Clark, Darke, Greene, Hardin and 6 more8 hr
May 12, 1:15 AM EDTSpecial Weather StatementILNMercer30 min
May 12, 1:41 AM EDTAreal Flood AdvisoryILNAuglaize, Darke, Mercer, Miami, Shelby3 hr
May 12, 1:44 AM EDTSpecial Weather StatementILNAuglaize, Darke, Mercer31 min
May 12, 2:14 AM EDTSpecial Weather StatementILNAuglaize, Miami, Shelby31 min
May 12, 2:26 AM EDTAreal Flood AdvisoryILNMiami, Montgomery, Preble6 hr
May 12, 2:42 AM EDTAreal Flood AdvisoryILNChampaign, Clark, Greene, Hardin, Logan5 hr
May 12, 2:46 AM EDTSpecial Weather StatementILNChampaign, Clark, Hardin, Logan, Miami, Montgomery29 min
May 12, 3:16 AM EDTSpecial Weather StatementILNChampaign, Clark, Greene, Madison, Union29 min
May 12, 3:44 AM EDTSpecial Weather StatementILNDelaware, Greene, Madison, Union31 min
May 12, 3:55 AM EDTAreal Flood AdvisoryILNButler, Warren4 hr
May 12, 4:45 AM EDTAreal Flood AdvisoryILNAuglaize, Darke, Mercer, Miami, Shelby3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.